Finite dimensionality of $\operatorname{Ext}^n$'s and $\operatorname{Tor}_n$'s of simple modules over one class of algebras
Funkcionalʹnyj analiz i ego priloženiâ, Tome 25 (1991) no. 3, pp. 80-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1991_25_3_a11,
author = {V. V. Bavula},
title = {Finite dimensionality of $\operatorname{Ext}^n$'s and $\operatorname{Tor}_n$'s of simple modules over one class of algebras},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {80--82},
year = {1991},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1991_25_3_a11/}
}
TY - JOUR
AU - V. V. Bavula
TI - Finite dimensionality of $\operatorname{Ext}^n$'s and $\operatorname{Tor}_n$'s of simple modules over one class of algebras
JO - Funkcionalʹnyj analiz i ego priloženiâ
PY - 1991
SP - 80
EP - 82
VL - 25
IS - 3
UR - http://geodesic.mathdoc.fr/item/FAA_1991_25_3_a11/
LA - ru
ID - FAA_1991_25_3_a11
ER -
%0 Journal Article
%A V. V. Bavula
%T Finite dimensionality of $\operatorname{Ext}^n$'s and $\operatorname{Tor}_n$'s of simple modules over one class of algebras
%J Funkcionalʹnyj analiz i ego priloženiâ
%D 1991
%P 80-82
%V 25
%N 3
%U http://geodesic.mathdoc.fr/item/FAA_1991_25_3_a11/
%G ru
%F FAA_1991_25_3_a11
V. V. Bavula. Finite dimensionality of $\operatorname{Ext}^n$'s and $\operatorname{Tor}_n$'s of simple modules over one class of algebras. Funkcionalʹnyj analiz i ego priloženiâ, Tome 25 (1991) no. 3, pp. 80-82. http://geodesic.mathdoc.fr/item/FAA_1991_25_3_a11/